Anaprox is a brand name for naproxen sodium, a medication used to relieve pain and inflammation in various conditions. These can include head aches, muscle aches, back aches, tendonitis, tooth ache, menstrual cramps, arthritis, bursitis, gout, fever, and others. It is usually given in tablets. You should take Anaprox with a full glass of water, and not lie down for a half an hour after taking it, in order to prevent stomach ache. Anaprox is in a class of medications called nonsteroidal anti-inflammatory drugs, or NSAIDs.
Anaprox can have several side effects, including upset stomach or nausea, heartburn, diarrhea or constipation, headache or worsening of headache, tiredness, and dizziness. Other side effects that are more serious can include severe stomach pain, difficulty or pain in swallowing, swelling of the hands or feet, unexplained weight gain, changes in vision or hearing, mental or mood changes such as depression, increased heart rate, persistent or severe headache, or fainting. If you experience any of these reactions, you should contact your doctor immediately. Other rare but very serious effects that you might have can include a change in the amount or color of your urine, bruising or bleeding easily, yellowing of your eyes or skin, an unexplained stiff neck, extreme tiredness, severe stomach pain, persistent nausea or vomiting, or signs of infection such as sore throat or fever. Some people experience a severe allergic reaction; if you have a rash or hives, itching, swelling, severe dizziness, or trouble breathing, contact your doctor. You should seek immediate medical attention if you have black stools, persistent stomach pain, vomit that looks like coffee grounds, chest pain, difficult breathing, slurred speech, sudden changes in vision, or weakness on one side of the body.
Anaprox should not be used if you have certain medical conditions. Some kinds of asthma may respond badly to Anaprox, and it can cause complications of kidney disease or recent bypass surgery. You should also tell your doctor if you have any history of kidney disease, liver disease, diabetes, gastrointestinal problems, heart disease, high blood pressure, stroke, dehydration, anemia, bleeding or clotting problems, or nasal polyps. Anaprox contains salt, so you should be cautious if you are on a sodium restricted diet. Anaprox can cause stomach bleeding, which can be increased by alcohol or tobacco, so it is best to avoid these substances while taking Anaprox.
Elderly people might be more prone to the side effects of Anaprox that others, so if you are elderly, you should adjust your dosage and only take the minimum amount required to relieve your pain or inflammation. Anaprox can be used during the first six months of pregnancy, but only when it is clearly needed. It is not recommended for the last three months of pregnancy, since it can harm the fetus or interfere with the normal labor and deliver process. Anaprox can also pass into breast milk. There have been no reports of harm caused to infants this way, but you should discuss with your doctor whether continuing to breast feed is best.
Anaprox has the following structural formula:
• Molecular formula of anaprox is C14H14O3
• Chemical IUPAC Name is 2-(6-methoxynaphthalen-2-yl)propanoic acid
• Molecular weight is 230.259 g/mol
• Anaprox available : 275mg tablets
©2007-2017 Medicalook.com All rights reserved